# SDR C2XA08RI065

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 14,138 hours, 10,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 2648 - EWR - FLIGHT CREW REPORTED BAG SMOKE DETECT WOULD NOT ILLUMINATED ON TEST.  EWR MX RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
